Affordable Access

Access to the full text

Convergence rate in limit theorems for weakly dependent random values

Authors
  • Dubrovin, V. T.1
  • 1 Kazan (Volga Region) Federal University, Kremlevskaya ul. 18, Kazan, 420008, Tatarstan, Russia , Kazan (Russia)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Oct 01, 2014
Volume
35
Issue
4
Pages
390–396
Identifiers
DOI: 10.1134/S1995080214040039
Source
Springer Nature
Keywords
License
Yellow

Abstract

A new condition for a weak dependence of random variables is determined, which makes it possible to extend limit theorems for independent random variables to the case of weakly dependent variables with the preservation of the convergence rate. An example of a sequence of random variables satisfying the new weak dependence condition is given.

Report this publication

Statistics

Seen <100 times